# SDR IXXA96163

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor Clamp
- Part number: 543C51
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TOL TO LAX, PRESSURIZATION WAS LOST AND THE AIRCRAFT DIVERTED TO DEN.  MAINTENANCE FOUND AND SECURED A TURBO COMPRESSOR OUTLET DUCT CLAMP.  PRIOR TO RELEASE FOR FLIGHT, THE CREW OXYGEN WAS SERVICED AND AN OVERWEIGHT LANDING INSPECTION WAS ACCOMPLISHED.  (M)
